# SDR COMA0560227

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 14,314 hours, 12,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1092
- Condition: Faulty
- Location: Nlg
- Part time: 10,694 hours, 8,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5742 AFTER TAKEOFF THE NLG WOULD NOT RETRACT, LANDING GEAR DISAGREE WARNING MESSAGE DISPLAYED, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE NLG PRIORITY VALVE.
